# SDR UALA2011112306452

- Difficulty date: November 22, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 62,998 hours, 11,265 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON 3RD PYLON HEAT SHIELD CAP COVER STRIP NR 2 ENGINE.  TWO SEPARATE CRACKS NR 1 AT 2 AND ONE QUARTER INCHES NR 2 AT 2 INCHES.  PER SERVICE TIP ALLOWED 3 AND ONE HALF INCHES ONLY.  PERFORMED INTERIM REPAIR.
